# SDR SWAA950212

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Bent
- Location: Aft Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT CHECK, FOUND AFT SERVICE DOOR EXTERNAL SKIN BENT AT UPPER OUTER EDGE LOWER HINGE CUTOUT.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
